# SDR SWAA021795

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 64,543 hours, 70,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 341, ABOVE STR 22L.  REPAIRED SKIN PER SWA EA.
